| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/25/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 ¿ oxf uni tib tray sz d lm pma item#154724 lot#966410, unknown oxford femoral component item#unknown lot#unknown.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2023-00277, 3002806535-2023-00279.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that the patient underwent a revision surgery due to unknown reason, approximately three (3) years from the initial right knee arthroplasty.Due diligence is in progress for this complaint; to date no additional information or product has been received.
Additional Manufacturer Narrative
(b)(4).No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Devices are used for treatment.Medical records were not provided.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.